1 doctor weighed in:

What are side effects of nitro-tech protein supplement?

1 doctor weighed in
Dr. Stephen Southard
Internal Medicine

In brief: Limited

There really are no real concerning side effects of the protein besides gas, abdominal bloating and stomach cramps.
Other side effects are dependent on the other supplements in the protein. Often creatine is contained in the supplements which can lead to muscle cramps and pain along with dehydration.

In brief: Limited

There really are no real concerning side effects of the protein besides gas, abdominal bloating and stomach cramps.
Other side effects are dependent on the other supplements in the protein. Often creatine is contained in the supplements which can lead to muscle cramps and pain along with dehydration.
Dr. Stephen Southard
Dr. Stephen Southard
Thank
Get help from a real doctor now
Dr. Warren Strudwick
Board Certified, Sports Medicine
26 years in practice
491K people helped
Continue
108,000 doctors available
Read more answers from doctors